# SDR MALA975354

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Contl Valve
- Part number: 12954253
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3049 - EN ROUTE TO LNK, THE CABIN AND COCKPIT FILLED WITH SMOKE, CREW AND PASSENGERS ON OXYGEN.  FLIGHT WAS DIVERTED TO OMA, LANDED WITH NO INCIDENTS.  MAINTENANCE REMOVED AND REPLACED TEMPERATURE CONTROL MASTER VALVE.  OPS CHECK GOOD.  (M)
